MathSciNet Relay Station
MathSciNet bibliographic data
MR1357062 (97a:58157) 58F23 (30D05 58F12)
Stallard, Gwyneth M. The Hausdorff dimension of Julia sets of entire functions. II. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 3, 513–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement